Alert archive / Arizona / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Aug 6, 2007, 5:44 AM MST. It took effect at Aug 6, 2007, 9:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2007, 5:44 AM MST (12:44 UTC)
- In effect from
- Aug 6, 2007, 9:00 AM MST
- Expired
- Aug 6, 2007, 9:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KTWC 061244 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 544 AM MST MON AUG 6 2007 .AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE SLOWLY NORTHWARD TOWARD SOUTHERN ARIZONA TODAY. SHOWERS HAVE ALREADY DEVELOPED ACROSS SOUTHERN ARIZONA THIS MORNING WITH SOME OF THE STORMS PRODUCING VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. EXPECT SHOWERS AND STORMS TO INCREASE DURING THE DAY. AZZ031>035-062300- /O.NEW.KTWC.FF.A.0003.070806T1600Z-070807T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 544 AM MST MON AUG 6 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ARIZONA...TOHONO OODHAM NATION AND WESTERN PIMA COUNTY. IN SOUTHEAST ARIZONA...COCHISE COUNTY...SANTA CRUZ COUNTY AND TUCSON METRO/MARANA/GREEN VALLEY. * FROM 9 AM MST THIS MORNING THROUGH THIS EVENING * AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA WILL MOVE TOWARD SOUTHERN ARIZONA TODAY. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED THIS MORNING IN A BAND THAT EXTENDS FROM CENTRAL PIMA COUNTY...ACROSS EASTERN PIMA COUNTY AND INTO NORTHERN COCHISE COUNTY. DOPPLER RADAR IS ESTIMATING THAT SOME OF THESE STORMS ARE PRODUCING HOURLY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. THIS MORNINGS UPPER AIR OBSERVATION INDICATED A VERY SATURATED AIRMASS OVERHEAD. IN ADDITION...THE WINDS ALOFT ARE VERY WEAK WHICH MEANS THE STORM MOTIONS TODAY WILL BE VERY SLOW AND WILL THUS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. THE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE EVENING HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
3 follow-up statements
000 WGUS65 KTWC 062004 AAA FFATWC FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE TUCSON AZ 104 PM MST MON AUG 6 2007 .AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE SLOWLY NORTH TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME LEADING TO FLASH FLOODING. AZZ031>035-070400- /O.CON.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 104 PM MST MON AUG 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ARIZONA... TOHONO OODHAM NATION AND WESTERN PIMA COUNTY. IN SOUTHEAST ARIZONA...COCHISE COUNTY...SANTA CRUZ COUNTY AND TUCSON METRO/MARANA/GREEN VALLEY. * UNTIL 9 PM MST THIS EVENING * AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA CONTINUES TO SLOWLY MOVE TOWARD SOUTHERN ARIZONA THIS AFTERNOON. ADDITIONALLY VISIBLE SATELLITE IMAGERY AND DOPPLER RADAR INDICATE THAT A VERY WEAK DISTURBANCE HAS DEVELOPED NORTHEAST OF TUCSON NEAR THE GALIURO MOUNTAINS IN SOUTHWEST GRAHAM COUNTY. THIS FEATURE IS SLOWLY MOVING TO THE SOUTHWEST AND WILL BE OVER EASTERN PIMA COUNTY LATER THIS AFTERNOON. THE HEAVY SHOWERS THAT OCCURRED THIS MORNING AND LED TO SOME FLASH FLOODING AREAS OVER EASTERN PIMA COUNTY...NORTHWEST COCHISE COUNTY...FAR SOUTHEAST PINAL COUNTY HAVE DIMINISHED. HOWEVER SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. WITH A VERY SATURATED AIRMASS AND LIGHT WINDS ALOFT THE STORM MOTIONS THIS AFTERNOON AND THIS EVENING WILL BE VERY SLOW...THUS INCREASING THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
000 WGUS65 KTWC 062227 AAB FFATWC FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE TUCSON AZ 327 PM MST MON AUG 6 2007 .AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE SLOWLY NORTH TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THIS EVENING. SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME LEADING TO FLASH FLOODING. AZZ031-033-062330- /O.CAN.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- 327 PM MST MON AUG 6 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA HAS BEEN CANCELLED. HEAVY SHOWERS FROM THIS MORNING HAS STABLIZED THE ATMOSHPHERE. A FEW STORMS MAY DEVELOP THIS EVENING BUT THE THREAT OF FLASH FLOODING IS OVER. $$ AZZ032-034-035-070400- /O.CON.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO OODHAM NATION-SANTA CRUZ COUNTY-COCHISE COUNTY- 327 PM MST MON AUG 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ARIZONA... TOHONO OODHAM NATION. IN SOUTHEAST ARIZONA...COCHISE COUNTY AND SANTA CRUZ COUNTY. * UNTIL 9 PM MST THIS EVENING * AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA CONTINUES TO SLOWLY MOVE TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE EVENING HOURS. WITH A VERY SATURATED AIRMASS AND LIGHT WINDS ALOFT THE STORM MOTIONS FOR THE REST OF THIS AFTERNOON AND INTO THIS EVENING WILL BE VERY SLOW...THUS INCREASING THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THUS FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. $$
000 WGUS65 KTWC 070350 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 850 PM MST MON AUG 6 2007 AZZ032-034-035-070500- /O.EXP.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO OODHAM NATION-SANTA CRUZ COUNTY-COCHISE COUNTY- 850 PM MST MON AUG 6 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MST THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA WILL EXPIRE AT 9 PM MST THIS EVENING. AT 850 PM MST ONLY ISOLATED SHOWERS AND THUNDERSTORMS REMAINED ACROSS SOUTHEAST ARIZONA. WHILE ANY INDIVIDUAL STORM WILL REMAIN CAPABLE OF GENERATING HEAVY RAINFALL OVERNIGHT...COVERAGE IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT THE CONTINUATION OF THE FLASH FLOOD WATCH. HEAVY RUNOFF WILL CONTINUE OVERNIGHT FROM EARLIER HEAVY RAINS...AND THE SITUATION WILL BE MONITORED CLOSELY FOR ADDITIONAL STORM DEVELOPMENT THAT MAY CAUSE ISOLATED AREAS OF FLASH FLOOD POTENTIAL. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 2:52 AM MST, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 6, 2:52 AM MST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 252 AM MST MON AUG 6 2007 .SYNOPSIS...A LOW PRESSURE CENTER OVER NORTHWEST MEXICO WILL TURN NORTH INTO SOUTHERN ARIZONA BY EARLY TUESDAY AS A TROUGH OF LOW PRESSURE DEVELOPS ALONG THE WEST COAST AND MOVES INLAND FOR ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW AHEAD OF THE TROUGH IS EXPECTED TO TEMPORARILY PUSH THE DEEPER MOISTURE OUT OF THE AREA AND RESULT IN A DECREASE IN THUNDERSTORMS BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW/INVERTED TROUGH THAT HAS BEEN THE MAIN TOPIC OF DISCUSSION FOR THE PAST FEW DAYS...OVER THE SOUTH CENTRAL GULF OF CALIFORNIA AND EXTREME SOUTHERN SONORA. DURING THE PAST COUPLE OF DAYS THE NAM SEEMS TO BE INITIALIZING THE POSITION OF THIS SYSTEM BETTER THAN THE GFS...AND THIS MORNING IS NO DIFFERENT. AT ANY RATE...THE SYSTEM IS PROGGED BY BOTH MODELS TO LIFT SLOWLY NORTHWARD TOWARD SOUTHERN ARIZONA THROUGHOUT THE DAY AND INTO TUESDAY. AS THE LOW MAKES ITS WAY CLOSER TO ARIZONA THE NAM IS INDICATING AN AREA OF UPPER LEVEL DIFFLUENCE OVER SOUTHERN ARIZONA DURING THE DAY AND A DEFORMATION ZONE RIGHT OVER MY FORECAST AREA DURING THE EVENING HOURS AND INTO TUESDAY WHICH SHOULD HELP TO ENHANCE THE STORMS THAT DEVELOP. BY LATE IN THE DAY ON TUESDAY THE MODELS ARE INDICATING THAT THE SYSTEM WILL HAVE WEAKENED CONSIDERABLY. BY MID WEEK OR SO A LARGE SPRAWLING HIGH WILL BE CENTERED OVER THE SOUTHERN STATES WITH THE RIDGE AXIS EXTENDING WESTWARD INTO THE SOUTHERN PLAINS AND NORTHERN MEXICO. BY LATE IN THE WEEK THE HIGH IS EXPECTED TO RETROGRADE TO A POSITION OVER THE CENTRAL PLAINS AND THIS WILL CONTINUE INTO THE WEEKEND. THIS SETUP WILL ALLOW FOR A BRIEF DECREASE IN RAIN CHANCES DURING THE MIDDLE OF THE WEEK...BUT WITH AN UPSWING IN ACTIVITY AS THE HIGH ALLOWS MOISTURE TO BE TRANSPORTED INTO ARIZONA FROM THE GULF OF MEXICO AND MEXICO. THEREFORE MY POP GRIDS SHOW A DECREASE IN RAIN CHANCES FROM THE MIDDLE TO LATTER PART OF THE WEEK...BUT AN INCREASE DURING THE WEEKEND. IN FACT...THE MODELS HAVE BEEN DISCOUNTING THE DRYING TREND THAT WAS BEING ADVERTISED THE LAST FEW DAYS. SO...MY POP GRIDS FROM WEDNESDAY THROUGH THE WEEKEND MAY BE TOO LOW...EVEN THOUGH I HAVE BEEN ADJUSTING THEM UPWARD THE PAST COUPLE OF NIGHTS. SO... SUBSEQUENT SHIFTS WILL HAVE TO MONITOR THIS AND MAY NEED TO INCREASE RAIN CHANCES IF THE MODELS CONTINUE TO SHOW PLENTY OF MOISTURE MAKING ITS WAY INTO SOUTHERN ARIZONA FROM THE SOUTHEAST. AS OF AROUND 0940Z...RADAR MOSAIC IS SHOWING ISOLATED SHOWERS OVER THE TUCSON AREA...BUT MAINLY TO THE WEST OF THE METRO AREA NEAR RYAN FIELD AND THREE POINTS. THIS AREA OF SHOWERS SEEMS TO HAVE DEVELOPED ON THE SOUTHERN END OF A DEFORMATION ZONE. IR SATELLITE IMAGERY SHOWS THAT IN THE PAST FEW MINUTES THAT THE CLOUD TOPS HAVE COOLED SIGNIFICANTLY. TEMPS HAVE GONE FROM AROUND -35 DEGS C TO -52 DEGS C IN ABOUT A HALF AN HOUR OR LESS. WILL HAVE TO WATCH THIS AREA OF SHOWERS AS IT MOVES WESTWARD DURING THE MORNING. WITH ONGOING SHOWERS WILL WORD ZONES SUCH THAT THERE WILL BE NO PREFERRED TIMING FOR SHOWERS TO OCCUR TODAY. HIGH TEMPS FOR TODAY WILL BE DIFFICULT AFTER YESTERDAYS HIGH OF ONLY 84 DEGS DUE TO THE EXTENSIVE CLOUDINESS THAT LINGERED THROUGH MUCH OF THE DAY. PLENTY OF CLOUDINESS AROUND THIS MORNING...SO MY FORECAST FOR A HIGH OF 90 DEGS TODAY WILL HAVE TO BE WATCHED CLOSELY BY THE DAY SHIFT FOR UPDATES. FOR TUESDAY HIGHS SHOULD BE IN THE LOWER 90S WITH HIGHS INCREASING EACH DAY THROUGH LATE IN THE WEEK AND INTO THE WEEKEND WHEN HIGHS ARE EXPECTED TO FLIRT WITH THE 100 DEG MARK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IN TURN COULD DROP CEILINGS AND VISIBILITIES INTO THE IFR CATEGORY IF OVER AN AIRPORT. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MOLLERE WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 5, 6:09 AM MST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 609 AM MST SUN AUG 5 2007 AZZ019-030-033>035-061400- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 609 AM MST SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE MOVING WESTWARD ACROSS MEXICO AND INTO THE GULF OF CALIFORNIA IS HELPING TO TRIGGER SHOWERS ACROSS NORTHERN SONORA AND SOUTHEAST ARIZONA. THE SHOWERS WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING. THIS MORNINGS UPPER AIR SOUNDING CONTINUED TO INDICATE A VERY MOIST AND UNSTABLE AIRMASS IN PLACE WITH A PRECIPITABLE WATER VALUE OF 1.92 INCHES. THE WINDS ALOFT... ESPECIALLY THE WINDS THAT WILL STEER THE STORMS HAVE SHOWN AN INCREASE FROM YESTERDAY. STORM MOTIONS TODAY WILL GENERALLY BE FROM THE SOUTHEAST TO NORTHWEST AT AROUND 10 MPH. WITH SUCH A MOIST AIRMASS IN PLACE...AND WITH RELATIVELY LIGHT WINDS...EXPECT THE PRIMARY CONCERN TODAY TO ONCE AGAIN BE FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE UPPER LOW OVER THE GULF OF CALIFORNIA AND NORTHWEST MEXICO WILL MOVE NORTHWARD TOWARD ARIZONA ON MONDAY. THIS IS IN RESPONSE TO A PACIFIC TROUGH MOVING TOWARD THE WEST COAST. AS THE LOW MOVES CLOSER TO ARIZONA ON MONDAY...FAVORABLE DYNAMICS ALONG WITH PLENTY OF MOISTURE STILL IN PLACE COULD RESULT IN A FEW SEVERE STORMS. BEYOND MONDAY...SOME DRIER AIR WILL BEGIN TO FILTER IN FROM THE WEST WHICH WILL RESULT IN LOWER RAIN CHANCES THROUGH THE END OF THE WEEK. THE BEST CHANCES FOR RAIN FROM THE MIDDLE OF THE WEEK TO THE START OF THE WEEKEND WILL BE MAINLY ALONG THE ARIZONA AND NEW MEXICO BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-061400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 609 AM MST SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE MOVING WESTWARD ACROSS MEXICO AND INTO THE GULF OF CALIFORNIA IS HELPING TO TRIGGER SHOWERS ACROSS NORTHERN SONORA AND SOUTHEAST ARIZONA. THE SHOWERS WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING. THIS MORNINGS UPPER AIR SOUNDING CONTINUED TO INDICATE A VERY MOIST AND UNSTABLE AIRMASS IN PLACE WITH A PRECIPITABLE WATER VALUE OF 1.92 INCHES. THE WINDS ALOFT...ESPECIALLY THE WINDS THAT WILL STEER THE STORMS HAVE SHOWN AN INCREASE FROM YESTERDAY. STORM MOTIONS TODAY WILL GENERALLY BE FROM THE SOUTHEAST TO NORTHWEST AT AROUND 10 MPH. WITH SUCH A MOIST AIRMASS IN PLACE...AND WITH RELATIVELY LIGHT WINDS...EXPECT THE PRIMARY CONCERN TODAY TO ONCE AGAIN BE FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE UPPER LOW OVER THE GULF OF CALIFORNIA AND NORTHWEST MEXICO WILL MOVE NORTHWARD TOWARD ARIZONA ON MONDAY. THIS IS IN RESPONSE TO A PACIFIC TROUGH MOVING TOWARD THE WEST COAST. AS THE LOW MOVES CLOSER TO ARIZONA ON MONDAY...FAVORABLE DYNAMICS ALONG WITH PLENTY OF MOISTURE STILL IN PLACE COULD RESULT IN A FEW SEVERE STORMS. BEYOND MONDAY SOME DRIER AIR WILL BEGIN TO FILTER IN FROM THE WEST WHICH WILL RESULT IN LOWER RAIN CHANCES THROUGH THE END OF THE WEEK. THE BEST CHANCES FOR RAIN FROM THE MIDDLE OF THE WEEK TO THE START OF THE WEEKEND WILL BE MAINLY ALONG THE ARIZONA AND NEW MEXICO BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:13 PM MST | Severe Thunderstorm Warning | TWC | Graham | 47 min |
| Aug 5, 5:44 PM MST | Flash Flood Warning | TWC | Graham | 2 hr |
| Aug 6, 3:16 AM MST | Areal Flood Advisory | TWC | Pima | 119 min |
| Aug 6, 5:03 AM MST | Areal Flood Advisory | TWC | Cochise, Pima | 4 hr |
| Aug 6, 6:13 AM MST | Flash Flood Warning | TWC | Cochise, Pima | 2 hr |
| Aug 6, 7:31 AM MST | Flash Flood Warning | TWC | Pima | 89 min |
| Aug 6, 8:21 AM MST | Areal Flood Advisory | TWC | Graham, Greenlee, Pinal | 114 min |
| Aug 6, 8:48 AM MST | Areal Flood Advisory | TWC | Cochise | 117 min |
| Aug 6, 8:57 AM MST | Flash Flood Warning | TWC | Pima | 2 hr |
| Aug 6, 9:29 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Aug 6, 10:27 AM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 93 min |
| Aug 6, 12:56 PM MST | Flash Flood Warning | TWC | Cochise | 49 min |
Nearby
Flash Flood Watches in Arizona, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.